# SDR UALA2011090704824

- Difficulty date: September 6, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 60,799 hours, 21,615 cycles
- Engine: Pwa PW2037
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: 3F184712
- Condition: Improper Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ALL COACH SEATS AND BULKHEAD SEATS IN FIRST CLASS HAVE THE WRONG SEAT BELT AND LIFE VEST PLACARDS.  REPLACED ALL BUT ROW 40 ON THE LEFT SIDE AND ROW 32 THROUGH 40 ON THE LEFT.  INSTALLED REMAINING PLACARDS FROM ROW 32 TO 40.
